Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 71, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 13, 2007, 6:16 PM CDT for Bosque County, Hamilton County, Texas. It was in force for 74 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2007, 6:16 PM CDT (23:16 UTC)
- Expired
- Apr 13, 2007, 7:30 PM CDT
- In force
- 74 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
Counties Bosque County, TX, Hamilton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 111 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 5:43 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 453 m²/s²
- 0-3 km storm-relative helicity
- 570 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KFWD 132316 SVRFWD TXC035-193-140030- /O.NEW.KFWD.SV.W.0071.070413T2316Z-070414T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 616 PM CDT FRI APR 13 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BOSQUE COUNTY IN NORTH CENTRAL TEXAS... HAMILTON COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 730 PM CDT * AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 22 MILES WEST OF HAMILTON TO 32 MILES SOUTHWEST OF HAMILTON...OR ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST OF COMANCHE TO 22 MILES NORTH OF SAN SABA...AND MOVING NORTHEAST AT 45 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... HAMILTON BY 650 PM IREDELL BY 705 PM CRANFILLS GAP BY 715 PM MERIDIAN STATE PARK BY 725 PM MERIDIAN BY 730 PM FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH IS IN EFFECT FOR THE WARNING AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. LAT...LON 3170 9844 3143 9826 3189 9739 3223 9762 $$ SCHULTZ
1 follow-up statement
000 WWUS54 KFWD 140026 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 726 PM CDT FRI APR 13 2007 TXC035-193-140036- /O.EXP.KFWD.SV.W.0071.000000T0000Z-070414T0030Z/ BOSQUE TX-HAMILTON TX- 726 PM CDT FRI APR 13 2007 ...THE SEVERE THUNDERSTORM WARNING FOR HAMILTON AND BOSQUE COUNTIES EXPIRES AT 730 PM CDT... AT 726 PM CDT THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING IN BOSQUE COUNTY HAVE WEAKENED...BUT HAVE THE POTENTIAL TO RAPIDLY INTENSIFY. STAY TUNED FOR FUTURE WARNINGS. THE STORMS IN HAMILTON COUNTY HAVE MOVED OUT OF THE COUNTY. LAT...LON 3170 9844 3143 9826 3189 9739 3223 9762 $$ SCHULTZ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 3:37 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Apr 13, 3:37 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 337 PM CDT FRI APR 13 2007 .UPDATE... HAVE SENT AN UPDATED ZONE FORECAST PRODUCT TO INCLUDE THE NEW PDS /PARTICULARLY DANGEROUS SITUATION/ TORNADO WATCH WITH INCLUDED THE AREA EAST OF TORNADO WATCH 133 EAST TO BONHAM...TO CORSICANA...TO MEXIA...TO TEMPLE. #58 && .PREV DISCUSSION... /ISSUED 310 PM CDT FRI APR 13 2007/ DISCUSSION... THE 20Z SURFACE ANALYSIS INDICATES THAT THE WARM FRONT EXTENDED FROM NORTH OF CISCO...STEPHENVILLE...HEARNE LINE...WHILE THE DRY LINE EXTENDED EAST OF A SAN ANGELO AND ABILENE...TO JUST WEST OF VERNON. TEMPERATURES HAVE CLIMBED INTO THE LOWER 80S IN THE SOUTHWESTERN ZONES IN THE WARM SECTOR. THE POTENTIAL FOR VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES IN ON THE INCREASE ACROSS NORTH TEXAS FOR THE LATE AFTERNOON THROUGH EVENING PERIOD. THE STORM PREDICTION CENTER HAS INCREASE MOST OF NORTH TEXAS TO HIGH RISK OF SEVERE...AND A PDS TORNADO WATCH WILL LIKELY BE ISSUED DURING THE NEXT HOUR THE DRY LINE WILL MOVE EAST TO THE I-35 CORRIDOR 03-04Z. THE COLD FRONT WILL OVERTAKE THE DRY LINE LATE THIS EVENING AND SWEEP THROUGH THE REST OF NORTH TEXAS OVERNIGHT. THUNDERSTORM CHANCES WILL END AT THAT POINT...BUT WE MAY SEE SO SHOWERS CONTINUE ACROSS THE EAST INTO THE SATURDAY MORNING. DRIER COOLER WEATHER WILL OCCUR SATURDAY AFTERNOON THROUGH SUNDAY...WITH SOME PATCHY FROST POSSIBLE SUNDAY MORNING...MAINLY ACROSS THE NORTH. THERE WILL BE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY NIGHT AS ANOTHER UPPER LEVEL SYSTEMS AFFECTS THE AREA. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 47 56 40 70 49 / 90 10 10 0 0 WACO, TX 51 59 37 72 48 / 60 10 0 0 0 PARIS, TX 48 53 35 66 46 / 100 20 10 0 0 DENTON, TX 46 56 36 69 46 / 90 10 0 0 0 MCKINNEY, TX 48 55 38 69 43 / 100 10 10 0 0 DALLAS, TX 49 56 40 68 49 / 100 10 10 0 0 TERRELL, TX 54 56 38 68 47 / 100 10 10 0 0 CORSICANA, TX 53 58 39 68 49 / 90 10 10 0 0 TEMPLE, TX 55 61 39 76 48 / 50 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 84/58
Hazardous weather outlook, Apr 13, 3:10 PM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 310 PM CDT FRI APR 13 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 310 PM CDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A HIGH RISK FOR SEVERE STORMS THIS EVENING ACROSS ALMOST ALL OF NORTH TEXAS. SCATTERED THUNDERSTORMS WILL DEVELOP DURING THE LATE AFTERNOON AND EVENING HOURS ALONG AND AHEAD OF A DRY LINE AND A WARM FRONT THAT WILL BE MOVING INTO THE AREA. THE ATMOSPHERE WILL BECOME INCREASINGLY UNSTABLE SOUTH OF THE WARM FRONT WHICH IS EXPECTED TO BECOME DRAPED ALONG AND NORTH OF THE I-20 CORRIDOR THIS EVENING. STRONG WINDS IN THE ATMOSPHERE WILL CHANGE DIRECTION WITH HEIGHT... WHICH MEANS THUNDERSTORMS WILL HAVE THE POTENTIAL TO ROTATE AND PRODUCE SIGNIFICANT SEVERE WEATHER. HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WINDS IN EXCESS OF 70 MPH...AND TORNADOES WILL BE POSSIBLE WITH THE MOST SEVERE THUNDERSTORMS. THUNDERSTORMS WILL END FROM WEST TO EAST ACROSS THE AREA LATE THIS EVENING AS THE DRY LINE AND COLD FRONT MOVE ACROSS THE AREA. .DAYS TWO THROUGH SEVEN... WINDY AND MUCH COOLER CONDITIONS WILL ARRIVE BEHIND THE COLD FRONT SATURDAY...WHICH WILL LIKELY MAKE AREA LAKES VERY CHOPPY AND EAST-WEST ORIENTED ROADS AND HIGHWAYS HAZARDOUS TO HIGH PROFILE VEHICLES. PATCHY FROST IS POSSIBLE SUNDAY MORNING...NORTHWEST OF A GOLDTHWAITE...MERIDIAN...EMORY LINE. A CHANCE FOR THUNDERSTORMS WILL RETURN TO THE AREA LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING NEXT WEEK...AS ANOTHER STORM SYSTEM AFFECTS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS MUCH OF NORTH TEXAS THIS AFTERNOON AND INTO THE EVENING HOURS. 84
In the hours before
Local storm report, Apr 13, 5:40 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
540 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL SPRINGTOWN 32.97N 97.68W
04/13/2007 E1.00 INCH PARKER TX AMATEUR RADIOLocal storm report, Apr 13, 5:45 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
545 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL RENO 32.94N 97.58W
04/13/2007 E1.75 INCH PARKER TX AMATEUR RADIOLocal storm report, Apr 13, 5:50 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
550 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL DUBLIN 32.09N 98.34W
04/13/2007 E1.75 INCH ERATH TX AMATEUR RADIOLocal storm report, Apr 13, 5:53 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL COMANCHE 31.90N 98.60W
04/13/2007 E1.00 INCH COMANCHE TX AMATEUR RADIOLocal storm report, Apr 13, 6:05 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL SAGINAW 32.87N 97.37W
04/13/2007 M2.50 INCH TARRANT TX NWS EMPLOYEE
KIRCHERS HOUSE IN SAGINAW.Local storm report, Apr 13, 6:08 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
608 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL FORT WORTH 32.75N 97.34W
04/13/2007 M2.75 INCH TARRANT TX NWS EMPLOYEE
NWS-WFOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:09 PM CDT | Special Weather Statement | FWD | Stephens, Young | 36 min |
| Apr 13, 3:16 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 59 min |
| Apr 13, 3:31 PM CDT | Special Weather Statement | FWD | Young | 29 min |
| Apr 13, 3:33 PM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Apr 13, 3:51 PM CDT | Special Weather Statement | FWD | Jack | 24 min |
| Apr 13, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Young | 49 min |
| Apr 13, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 62 min |
| Apr 13, 4:14 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 61 min |
| Apr 13, 4:28 PM CDT | Special Weather Statement | FWD | Eastland | 32 min |
| Apr 13, 4:49 PM CDT | Tornado Warning | FWD | Palo Pinto | 56 min |
| Apr 13, 4:58 PM CDT | Special Weather Statement | FWD | Montague | 32 min |
| Apr 13, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 75 min |
| Apr 13, 5:09 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| Apr 13, 5:13 PM CDT | Special Weather Statement | FWD | Denton, Tarrant | 32 min |
| Apr 13, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 70 min |
| Apr 13, 5:34 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 71 min |
| Apr 13, 5:40 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 80 min |
| Apr 13, 5:43 PM CDT | Tornado Warning | FWD | Wise | 32 min |
| Apr 13, 5:47 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 73 min |
| Apr 13, 6:03 PM CDT | Tornado Warning | FWD | Tarrant | 42 min |
| Apr 13, 6:20 PM CDT | Tornado Warning | FWD | Dallas | 55 min |
| Apr 13, 6:39 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 66 min |
| Apr 13, 6:45 PM CDT | Tornado Warning | FWD | Hamilton | 34 min |
| Apr 13, 6:55 PM CDT | Tornado Warning | FWD | Rockwall | 50 min |
| Apr 13, 6:56 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.